MAUDE Adverse Event Report: Philips North America LLC HeartStart; Automated External Defibrillators (Non-Wearable)

Philips North America LLC HeartStart; Automated External Defibrillators (Non-Wearable)
Model Number HeartStart FR3
Medical Device Problem Code Inaudible or Unclear Audible Prompt/Feedback (2283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
HeartStart
Common Device Name
Automated External Defibrillators (Non-Wearable)
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key50636313
Report Number3030677-2026-100953
Device Sequence Number10327866
Product Code MKJ
UDI-Device Identifier00884838049994
UDI-Public(01)00884838049994
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P160028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHeartStart FR3
Device Catalogue Number861389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/05/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown